# SDR SWIA201332523

- Difficulty date: January 6, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 25,574 hours, 21,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD NR 4 EMERGENCY LIGHT BURNED OUT.  (FLT 5236)  RELAMPED EMERGENCY LIGHT.
